Logo Logo
Help
Contact
Switch Language to German

Kapovich, Michael; Leeb, Bernhard and Porti, Joan (2018): A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings. In: Geometry & Topology, Vol. 22, No. 7: pp. 3827-3923

Full text not available from 'Open Access LMU'.

Abstract

We prove a Morse lemma for regular quasigeodesics in nonpositively curved symmetric spaces and euclidean buildings. We apply it to give a new coarse geometric characterization of Anosov subgroups of the isometry groups of such spaces simply as undistorted subgroups which are uniformly regular.

Actions (login required)

View Item View Item